# SDR ASAA2017110722480

- Difficulty date: November 7, 2017
- Submitted: November 9, 2017
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 35,748 hours, 10,971 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Condition: Tripped
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CIRCUIT BREAKER D-1 WARNING LIGHT BATTERY ON PANEL P18-1 WAS TRIPPED.  ACFT GROUNDED.  RESET THE CIRCUIT BREAKER.  THE CIRCUIT BREAKER REMAINS SET IAW AMM 20-60-01, AND WDM 22-14-11.  ALSO ACCOMPLISHED FLIGHT STATUS ANNUNCIATOR TEST IAW AMM 22-11-32.
